# SDR SWAA2022091974416

- Difficulty date: September 14, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 25,288 hours, 11,817 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT MEGA PHONE INOP / [01] PERFORMED OPS TEST OF AFT MEGA PHONE PER AMM 25-64-00; OPS TEST GOOD
